Top Posters
Since Sunday
47
s
32
9
k
8
p
7
B
7
o
7
n
7
x
6
b
6
k
6
C
5
New Topic  
thenamehobbs thenamehobbs
wrote...
Posts: 56
Rep: 0 0
3 weeks ago
A patient has had recent mechanical heart valve surgery and is receiving anticoagulant therapy. While monitoring the patient’s laboratory work, the nurse interprets that the patient’s international normalized ratio (INR) level of 3 indicates: which of these?


▸ The patient is not receiving enough warfarin to have a therapeutic effect.

▸ The patient’s warfarin dose is at therapeutic levels.

▸ The patient’s intravenous heparin dose is dangerously high.

▸ The patient’s intravenous heparin dose is at therapeutic levels.
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 9 times
1 Reply
Replies
Answer verified by a subject expert
wackocrazywackocrazy
wrote...
Posts: 47
Rep: 2 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
The patient’s warfarin dose is at therapeutic levels.

A normal INR (without warfarin) is 1.0. A therapeutic INR for patients who have had mechanical heart valve surgery ranges from 2.5 to 3.5, with a middle value of 3.
1

Related Topics

thenamehobbs Author
wrote...

3 weeks ago
this is exactly what I needed
wrote...

Yesterday
Thanks for your help!!
wrote...

2 hours ago
This site is awesome
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  234 People Browsing
 519 Signed Up Today
Related Images
  
 172
  
 249
  
 181
Your Opinion
What's your favorite math subject?
Votes: 151